MathSciNet Relay Station
MathSciNet bibliographic data
MR1214745 58E40 (34C25 58E05 58F05 58F22 70H05)
Liu, Jia Quan; Wang, Zhi Qiang Remarks on subharmonics with minimal periods of Hamiltonian systems. Nonlinear Anal. 20 (1993), no. 7, 803–821.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement